skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Speed-of-light pulses in the massless nonlinear Dirac equation with a potential

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1409871
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review E
Additional Journal Information:
Journal Name: Physical Review E Journal Volume: 96 Journal Issue: 5; Journal ID: ISSN 2470-0045
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, and Bishop, A. R. Speed-of-light pulses in the massless nonlinear Dirac equation with a potential. United States: N. p., 2017. Web. doi:10.1103/PhysRevE.96.052219.
Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, & Bishop, A. R. Speed-of-light pulses in the massless nonlinear Dirac equation with a potential. United States. doi:10.1103/PhysRevE.96.052219.
Quintero, Niurka R., Mertens, Franz G., Cooper, Fred, Saxena, Avadh, and Bishop, A. R. Wed . "Speed-of-light pulses in the massless nonlinear Dirac equation with a potential". United States. doi:10.1103/PhysRevE.96.052219.
@article{osti_1409871,
title = {Speed-of-light pulses in the massless nonlinear Dirac equation with a potential},
author = {Quintero, Niurka R. and Mertens, Franz G. and Cooper, Fred and Saxena, Avadh and Bishop, A. R.},
abstractNote = {},
doi = {10.1103/PhysRevE.96.052219},
journal = {Physical Review E},
number = 5,
volume = 96,
place = {United States},
year = {2017},
month = {11}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevE.96.052219

Save / Share:

Works referenced in this record:

Classical, Stable, Nonlinear Spinor Field with Positive Rest Energy
journal, May 1970


Optical analogue of relativistic Dirac solitons in binary waveguide arrays
journal, January 2014


Nonlinear excitations in the honeycomb lattice: Beyond the high-symmetry points of the band structure
journal, May 2016


Interaction for the solitary waves of a nonlinear Dirac model
journal, September 2005


Solitary waves in the nonlinear Dirac equation in the presence of external driving forces
journal, January 2016

  • Mertens, Franz G.; Cooper, Fred; Quintero, Niurka R.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 49, Issue 6
  • DOI: 10.1088/1751-8113/49/6/065402

Nonlinear Spinor Field
journal, September 1956


The nonlinear Dirac equation in Bose–Einstein condensates: Foundation and symmetries
journal, July 2009


A soluble relativistic field theory
journal, January 1958


General solution of the classical Schwinger model
journal, September 1983

  • Carbajo, F. J.; Sánchez‐Velasco, E.
  • American Journal of Physics, Vol. 51, Issue 9
  • DOI: 10.1119/1.13132

Nonlinear Dirac equation solitary waves in external fields
journal, October 2012


Stability of solitary waves in the nonlinear Dirac equation with arbitrary nonlinearity
journal, September 2014


Dynamical symmetry breaking in asymptotically free field theories
journal, November 1974


Interaction dynamics for the solitary waves of a nonlinear Dirac model
journal, November 1981


Stability under dilations of nonlinear spinor fields
journal, July 1986


Traveling waves and compactons in phase oscillator lattices
journal, September 2008

  • Ahnert, Karsten; Pikovsky, Arkady
  • Chaos: An Interdisciplinary Journal of Nonlinear Science, Vol. 18, Issue 3
  • DOI: 10.1063/1.2955758

Exact localized solutions of two-dimensional field theories of massive fermions with Fermi interactions
journal, October 1975


Solitary waves in the nonlinear Dirac equation with arbitrary nonlinearity
journal, September 2010


Quantum Theory of Fields and Elementary Particles
journal, July 1957


Formal Analogy between the Dirac Equation in Its Majorana Form and the Discrete-Velocity Version of the Boltzmann Kinetic Equation
journal, October 2013


Transparent potential for the one-dimensional Dirac equation
journal, April 1992


Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005

  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233